# SDR AUS20010893

- Difficulty date: July 12, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 206011812001
- Condition: Cracked
- Location: Tail Rotor Head
- Part time: 11,591 cycles
- Component: Tail Rotor Head, Bell, 206011810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR TRUNNION SUSPECT CRACKED. TRUNNION GAVE A POSITIVE CRACK INDICATION USING BOTH MPI AND FPI INSPECTIONS.
